| Model Number |
6900PTFX |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/04/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via the implant patient registry that this patient with a 6900ptfx 29mm valve, implanted for four (4) years and three (3) months, underwent a valve-in-valve procedure due to unknown reasons.The tmvr was performed with a 9600tfx 29mm.Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional "customer complaint".The information reported may or may not be related to the edwards device.
Additional Manufacturer Narrative
The subject device is not available for evaluation, as it remains implanted in the patient.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
Additional Manufacturer Narrative
H10: additional manufacturer narrative: the device history record (dhr) review was completed and this device passed all manufacturing and sterilization inspections prior to release for distribution.There were no issues identified that would have impacted this event.Multiple requests for additional information have been performed; however, the healthcare provider has not provided any additional details regarding this event.Based on the information available, a definitive root cause cannot be conclusively determined.